# SDR CALA2021080601266

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON R/H SIDE AFT CABIN FLOOR SHEAR PLA TE BETWEEN FR69 AND FR70 (74-01) EVALUATED SHEAR PLATE AND FOUND OUT OF LIMITS AND REPLACED, NEW SHEAR PLATE PN: D5347112420300 BATCH=0003689234, REPLACED IAW A3 20 SRM 51-72-11 AND SRM 51-42-11 ORIGINAL THICKNESS 0.075" REMOV ED MATERIAL 0.043" L=2.8" 2=1.7" SFR# 1026071 MAINTENANCE ACCOMP LISHED BY V934583 ON WC 0009490 AT ST AEROSPACE BFM
